# SDR COM60450

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 3140 · Central Computers
- Part: Pseu
- Part number: 864806
- Condition: Shorted
- Location: Avionics Rack
- Part time: 2,325 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGES WOW OUTPUT, WOW INPUT AND STALL FAIL.  REMOVED AND REPLACED PSEU WITH SERVICEABLE UNIT.
